# SDR ABXA20121204360

- Difficulty date: December 4, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 53,878 hours, 41,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T3310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 955 RIGHT FAILSAFE CUTOUT HAS MINOR CORROSION.  CLEANED CORROSION IAW B767-200 SRM 51-10-02.  SPOTFACED & REPAIRED AREA IAW ABX EA 53500014-004 & AMES DOC 47008ORD10.  ACFT WAS GROUNDED, 145T3310.
